MAUDE Adverse Event Report: LimaCorporate S.p.A PRIMA TT Glenoid; PRIMA TT Glenoid - Glenosphere/Baseplate Extractor

LimaCorporate S.p.A PRIMA TT Glenoid; PRIMA TT Glenoid - Glenosphere/Baseplate Extractor
Model Number 9019.74.140
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
PRIMA TT Glenoid
Common Device Name
PRIMA TT Glenoid - Glenosphere/Baseplate Extractor
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50840364
Report Number3008021110-2026-00382
Device Sequence Number18709775
Product Code MBF
UDI-Device Identifier08033390241069
UDI-Public08033390241069
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K222427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9019.74.140
Device Catalogue Number9019.74.140
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/21/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown